Paul Lee
Paul Lee
Verified email at math.cuhk.edu.hk
Title
Cited by
Cited by
Year
Generalized Ricci curvature bounds for three dimensional contact subriemannian manifolds
A Agrachev, PWY Lee
Mathematische Annalen 360 (1), 209-253, 2014
632014
Optimal transportation under nonholonomic constraints
A Agrachev, P Lee
Transactions of the American Mathematical Society 361 (11), 6019-6047, 2009
582009
A nonholonomic Moser theorem and optimal transport
B Khesin, P Lee
Journal of Symplectic Geometry 7 (4), 381-414, 2009
422009
Bishop and Laplacian comparison theorems on three-dimensional contact sub-Riemannian manifolds with symmetry
A Agrachev, PWY Lee
The Journal of Geometric Analysis 25 (1), 512-535, 2015
312015
Displacement interpolations from a Hamiltonian point of view
PWY Lee
Journal of Functional Analysis 265 (12), 3163-3203, 2013
252013
Ricci curvature type lower bounds for sub-Riemannian structures on Sasakian manifolds
PWY Lee, C Li, I Zelenko
arXiv preprint arXiv:1304.2658, 2013
252013
The Ma–Trudinger–Wang curvature for natural mechanical actions
PWY Lee, RJ McCann
Calculus of Variations and Partial Differential Equations 41 (1), 285-299, 2011
242011
Continuity of optimal control costs and its application to weak KAM theory
A Agrachev, PWY Lee
Calculus of Variations and Partial Differential Equations 39 (1), 213-232, 2010
152010
Generalized Li-Yau estimates and Huisken's monotonicity formula
PWY Lee
ESAIM: Control, Optimisation and Calculus of Variations 23 (3), 827-850, 2017
132017
Bishop and Laplacian comparison theorems on Sasakian manifolds
PWY Lee, C Li
arXiv preprint arXiv:1310.5322, 2013
102013
On measure contraction property without Ricci curvature lower bound
PWY Lee
Potential Analysis 44 (1), 27-41, 2016
92016
New Examples Satisfying Ma–Trudinger–Wang Conditions
PWY Lee, J Li
SIAM Journal on Mathematical Analysis 44 (1), 61-73, 2012
92012
New Examples Satisfying Ma–Trudinger–Wang Conditions
PWY Lee, J Li
SIAM Journal on Mathematical Analysis 44 (1), 61-73, 2012
92012
Poisson geometry and first integrals of geostrophic equations
B Khesin, P Lee
Physica D: Nonlinear Phenomena 237 (14-17), 2072-2077, 2008
92008
On the Jordan–Kinderlehrer–Otto scheme
PWY Lee
Journal of Mathematical Analysis and Applications 429 (1), 131-142, 2015
72015
Ricci curvature lower bounds on Sasakian manifolds
PWY Lee
arXiv preprint arXiv:1511.09381, 2015
62015
Measure contraction properties of contact sub-Riemannian manifolds with symmetry
PWY Lee, C Li, I Zelenko
arXiv preprint arXiv:1304.2658, 2013
62013
Differential Harnack inequalities for a family of sub-elliptic diffusion equations on Sasakian manifolds
PWY Lee
arXiv preprint arXiv:1302.3315, 2013
62013
New computable necessary conditions for the regularity theory of optimal transportation
PWY Lee
SIAM journal on mathematical analysis 42 (6), 3054-3075, 2010
62010
Bishop and Laplacian comparison theorems on Sasakian manifolds
PWY Lee, C Li
Communications in Analysis and Geometry 26 (4), 915-954, 2018
52018
The system can't perform the operation now. Try again later.
Articles 1–20